# SDR QMLA2025061020064

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N861NC
- Make and model: Bell 429
- Aircraft serial: 57239
- Aircraft time: 5,048 hours, 8,467 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: S3038EC1
- Part serial: R3374
- Condition: Faulted
- Location: Zone 100
- Part time: 2 hours, 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITION LIGHT ILLUMINATED IN FLIGHT. C/B FOUND POPPED ON POST FLIGHT. SMELL OF ELECTRICAL FOUND NEAR COMPRESSOR
ON POST FLIGHT
